# SDR SWIA200819283

- Difficulty date: February 22, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 6,721 hours, 4,326 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6628, CAPTAIN'S SIDE WINDOW IS CRACKED.  REPLACED CAPTAIN'S SIDE WINDOW IAW MM 56-12-01, P/N NP139322-11, SN/OFF 05186H4536.
